I've heard that it affects joints and causes pain and joint degeneration.
I looked and looked, only problem is in the back wiith only 1.1% of the people complanined back pain.
I also found:
Musculoskeletal side effects have included the development of a nonspecific polyarthritis, which appears to resolve after withdrawal of omeprazole. Hip fracture has been reported. At least one case of acute severe myopathy has also been reported.
The risk of hip fracture was significantly increased among patients prescribed long-term high dose PPIs.
A 71-year-old male was admitted to the emergency department complaining of severe epigastric pain. He was administered a single dose of omeprazole 40 mg. After 12 hours, the epigastric pain continued and the patient was hospitalized. Blood analysis at this time showed an increase in creatinine kinase, creatinine kinase isoenzymes, and myoglobin levels, without concomitant symptoms of muscle injury. Omeprazole-induced myopathy was suspected, the drug discontinued, and no other gastrointestinal drugs were given. After one week, he recovered from epigastralgia with a concomitant improvement in laboratory parameters."
I hope this is what you are looking for.
- Omeprazole Information for Consumers
- Omeprazole Information for Healthcare Professionals (includes dosage details)
- Side Effects of Omeprazole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Jan 2010 • 2 answers
Posted 10 Feb 2010 • 1 answer
Posted 19 Jun 2011 • 1 answer
I took lyrica for less than 1 month following a lumbar laminectomy. I now hav pain,achiness in ankle
Posted 22 Nov 2012 • 2 answers
Posted 11 May 2014 • 1 answer